# SDR CA020913011

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 5R0083
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE SUFFERED DAMAGE TO THE FRONT ANTI ICE IMPACT PANEL IN THE LOWER HALF OF THE FAN CASE.  AFTER A FERRY FLIGHT TO A MAIN BASE THE DAMAGE WAS REPAIRED. A NUMBER OF DAYS LATER, THE SAME REPAIRED PANELS WERE FOUND DELAMINATED. ONE PANEL WAS REPAIRED AND ONE PANEL REPLACED. FOLLOWING THIS, THE PANEL THAT WAS REPLACED, WAS FOUND DELAMINATED YET AGAIN. THE MANUFACTURER HAS RECOMMENDED A PROCESS, WHICH SHOULD ALLEVIATE THE PROBLEM.
